MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY
Catalog Number EVDRIVER
Medical Device Problem Codes Break (1069); Contamination (1120); Corroded (1131); Suction Problem (2170); Device Markings/Labelling Problem (2911); Moisture or Humidity Problem (2986)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver serial number (b)(6) was received at the ferrosan medical devices sp z o.O.The elevation driver was visually inspected upon receipt and was found to be not in normal condition.Also, driver received with punctured and contaminated sefar nitex filter and there are pen marks on the buttons and charging indicator.The label on the back lid is damaged and blurred.Back lid latch and bottom housing are also broken.Charger and power supply are not included, device received only with two adapters.The contamination found inside the device and signs of corrosion on main pcb and power pcb flex.Mechanical module was covered with body fluids.The device was functionally tested and not possible to perform functional tests and due to damage on device, the device entered into an error state, however, due to contamination found inside the vacuum system, the reported vacuum issue got confirmed during evaluation.Furthermore, the reason for lack of functionality of the driver is flooding and corrosion occurring on the pcb components.After charging, the leds in the sample button glow red constantly and no probe logs in device memory.After connecting to the tester's device went into failure mode.The software version 3.0 is found.The water indicator got activated, therefore power pcb, battery and vacuum pump need to be updated.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the reported device has a suction issue, and the investigation is determined to be confirmed for the identified device entered an error state issue.The investigation is determined to be confirmed for the identified punctured sefar nitex filter, the investigation is determined to be confirmed for the identified contamination inside the device, the investigation is determined to be confirmed for the identified label on the back lid is damaged and blurred, the investigation is determined to be confirmed for the identified signs of corrosion on main pcb and power pcb flex and the investigation is determined to be confirmed for the identified water indicator activated.The root cause for reported device has a suction issue was determined to be contamination found inside the vacuum system identified during evaluation.The root cause for the identified device entered an error state issue could not be determined based on the provided information.However, driver is flooding and corrosion occurring on the pcb components can potentially contribute to the identified driver error state issue.The root cause for identified punctured sefar nitex filter issue could not be determined based on the provided information.The root cause for identified contamination inside the device issue could not be determined based on the provided information.The root cause for identified label on the back lid is damaged and blurred issue could not be determined based on the provided information.The root cause for identified signs of corrosion on main pcb and power pcb flex issue could not be determined based on the provided information.The root cause for identified water indicator activated issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a biopsy procedure, the device allegedly had a suction issue.There was no patient contact.

Brand Name
ELEVATION BREAST BIOPSY SYSTEM DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21522726
Report Number2020394-2025-00252
Device Sequence Number20916646
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown